# SDR AALA20120505024

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 77,669 hours, 12,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT NUMBER 4 DOOR WALL FRAME MOUNT EMERGENCY EXIT SIGN LOWER PORTION HAS ONE LIGHT OUT.  REPLACED LAMP FOR AFT RIGHT NUMBER 4 DOOR WALL FRAME MOUNT EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
